# SDR AALA201602029011

- Difficulty date: December 7, 2015
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON SEAT TRACK, BETWEEN FRAME 62 & 64 AT -Y1292.  REPAIRED SEAT TRACK IAW SRM 53-41-15.
